Hamilton–Jacobi–Bellman equations

Adriano Festa, Roberto Guglielmi, Christopher Hermosilla, Athena Picarelli, Smita Sahu, Achile Sassi, Francisco J. Silva

Research output: Chapter in Book/Report/Conference proceedingChapter (peer-reviewed)peer-review

Abstract

In this chapter we present recent developments in the theory of Hamilton–Jacobi–Bellman (HJB) equations as well as applications. The intention of this chapter is to exhibit novel methods and techniques introduced few years ago in order to solve long-standing questions in nonlinear optimal control theory of Ordinary Differential Equations (ODEs).
Original languageEnglish
Title of host publicationOptimal Control: Novel Directions and Applications
EditorsDaniela Tonon, Maria Soledad Aronna, Dante Kalise
PublisherSpringer
Chapter2
Pages127-261
Number of pages135
ISBN (Electronic)978-3-319-60771-9
ISBN (Print)978-3-319-60770-2
DOIs
Publication statusPublished - 2 Sep 2017

Publication series

NameLecture Notes in Mathematics
PublisherSpringer
Volume2180

Fingerprint

Dive into the research topics of 'Hamilton–Jacobi–Bellman equations'. Together they form a unique fingerprint.

Cite this